# SDR RMXA9520553

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: 1st Nozzle
- Part number: 6895021
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DIAPHRAM IMPROPERLY INSTALLED, BOLT HOLES WOULD NOT LINE UP.
